Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Anxiety, bodily twitches, muscle tension on face, neck, shoulders. Taking Zoloft. Should I increase the medicine dose?

Hello, I am taking 25mg of zoloft for anxiety . Have been on it three weeks now. Alot of my side effects went away after a couple weeks. I seem to be twitching alot throughout my body and have muscle tension in my face, neck and shoulders. My anxiety is better but I have been waking up in the early morning hours very anxious and cannot get back to sleep. Sometimes feel very tired and then full of energy. Some days feel good but most are still bad. Should I continue with current dose or maybe up it to 50mg
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
This means, still some anxiety symptoms are there

In my opinion, dose of ZOLOFT can be increased

Avoid alcohol / smoking

Be in regular follow up with your doctor
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor